uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Feynman-Kac Theorems for Generalized Diffusions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 367, no 11, p. 8051-8070, article id PII S0002-9947(2015)06278-3Article in journal (Refereed) Published
Abstract [en]

We find Feynman-Kac type representation theorems for generalized diffusions. To do this we need to establish existence, uniqueness and regularity results for equations with measure-valued coefficients.

Place, publisher, year, edition, pages
2015. Vol. 367, no 11, p. 8051-8070, article id PII S0002-9947(2015)06278-3
Keyword [en]
Gap diffusions, Feynman-Kac representation theorem, martingales
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-264018ISI: 000360988900018OAI: oai:DiVA.org:uu-264018DiVA, id: diva2:859808
Funder
Swedish Research CouncilKnut and Alice Wallenberg Foundation
Available from: 2015-10-08 Created: 2015-10-05 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Ekström, ErikJanson, SvanteTysk, Johan

Search in DiVA

By author/editor
Ekström, ErikJanson, SvanteTysk, Johan
By organisation
Analysis and Probability Theory
In the same journal
Transactions of the American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 628 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf